Items where Author is "Kapetanakis, Georgios"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Kapetanakis, Georgios (2019) A Swan-like note for a family of binary pentanomials. Applicable Algebra in Engineering, Communication and Computing, 30 (5). pp. 361-372. ISSN 0938-1279 (Print) 1432-0622 (Online)

Garefalakis, Theodoulos and Kapetanakis, Georgios (2019) Further results on the Morgan-Mullen conjecture. Designs, Codes, and Cryptography, 87 (11). pp. 2639-2654. ISSN 0925-1022 (Print) 1573-7586 (Online)

Kapetanakis, Georgios and Reis, Lucas (2019) Variations of the primitive normal basis theorem. Designs, Codes, and Cryptography, 87 (7). pp. 1459-1480. ISSN 0925-1022 (Print) 1573-7586 (Online)

Garefalakis, Theodoulos and Kapetanakis, Georgios (2019) On the existence of primitive completely normal bases of finite fields. Journal of Pure and Applied Algebra, 223 (3). pp. 909-921. ISSN 0022-4049 (Print) 1873-1376 (Online)

Kapetanakis, Georgios (2017) Prescribing coefficients of invariant irreducible polynomials. (Accepted)

This list was generated on Wed Apr 24 01:55:16 2024 +03.